# SDR CALA2014010990109

- Difficulty date: January 9, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 67,445 hours, 24,631 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD LT BATTERY TESTS BAD DURING 2 SV EMERGENCY LIGHT TEST.  REPLACED BATTERY IAW MM 33-51-04 OPERATIONS CHECKED OK.
